# SDR DALA2019093005607

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,367 hours, 13,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT 2L/2R DOORS ARE INOPERATIVE. REPLACED BATTERY PACK M1210. SYSTEM OPERATION NORMAL.
